# SDR USAASB98079

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT17
- Condition: Defective
- Location: Flight Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - UPON TESTING EMERGENCY LIGHTING SYSTEM, WITH SWITCH IN ARMED POSITION, ALL LIGHTS BEGAN TO ILLUMINATE INTERMITTENTLY OFF AND ON, ON THEIR OWN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT SWITCH IN THE FLIGHT DECK.  OPERATIONAL CHECK GOOD.  (M)
